# SDR P5CA2018072300142

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,937 hours, 20,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW HEAT INOP ON TAXI IN. PREFORMED OPS CHECK ON WINDOW HEAT SYSTEM IAW AMM 30-41-00. OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.
